I started my period on Oct. 9th. On Oct. 12th I had sex a few times with my bf, unprotected. Just to be safe, I bought a plan b pill and took it in the 2-3 (72 hour) after sex happened, period so that it was still effective. I didn't notice any side affects maybe some tiredness. It is now Oct. 20th and my period is back and its not light or like spotting its a full on period... I'm very confused. I just started my period 11 days ago & it ended the 13th due to sex. Now, I have it again? Seriously confused.
Plan B is a large dose of hormones and can do this. Its only intended for use as an emergency contraceptive. Just having unprotected sex isn't an emergency. There are several reasons for that. The large dose of hormones is hard on your body, its only 80% effective, regular birth control pills are 99% effective, and the more you use it, the less effective it becomes.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2015 • 1 answer
Took plan b got a normal period after next was light & on time now Im 15 days late took 2 neg tests?
Posted 28 Sep 2015 • 0 answers
Posted 19 Jun 2016 • 1 answer
Posted 18 Sep 2017 • 1 answer
Posted 21 Dec 2017 • 1 answer